| Model Number |
10697937 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens has requested further information and troubleshooting from the customer to conduct a more indepth investigation.The cause of this event is unknown.
Event or Problem Description
The customer reported that their clinitek novus instrument gave a false negative leukocyte result compared to retesting the same paitent sample using a visual read multistix 10sg urine strip.The customer also reported the apperance of this paitent sample was notably cloudy.There was no report of injury as a result of this event.
Additional Manufacturer Narrative
The customer indicated event occurred due to user error.Per the ifu, turbid samples should not be tested.No additional investigation can be performed.